Opuscula Mathematica
Opuscula Math. 34, no. 1 (), 81-96
Opuscula Mathematica

Problem of detecting inclusions by topological optimization

Abstract. In this paper we propose a new method to detect inclusions. The proposed method is based on shape and topological optimization tools. In fact after presenting the problem, we use topologication optimization tools to detect inclusions in the domain. Numerical results are presented.
Keywords: topological optimization, topological gradient, shape optimization, detection of inclusions, numerical simulations.
Mathematics Subject Classification: 74P05, 74P10, 74P15, 65F30, 49Q10.
Cite this article as:
I. Faye, M. Ndiaye, I. Ly, D. Seck, Problem of detecting inclusions by topological optimization, Opuscula Math. 34, no. 1 (2014), 81-96, http://dx.doi.org/10.7494/OpMath.2014.34.1.81
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.